# SDR SWAA2022011148374

- Difficulty date: November 28, 2021
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 27,526 hours, 12,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR STRUCTURE AFT BULKHEAD ANGLE AT STA 500I LBL 24- RBL24 HAS NUMEROUS AREAS OF SURFACE CORROSION. (MARKED) ; / [01] REMOVED CORROSION PER SRM 51-10-02. BLEND DEPTH IS .016 INCH. REMAINING MATERIAL THICKNESS IS .059 INCH AND IS OUT OF LIMITS PER SRM 53-30-08-1A-1.; [02] REMOVED AND INSTALLED NEW FWD CARGO FLOOR STRUCTURE AFT BULKHEAD ANGLE AT STA. 500I; LBL 24 TO RBL 24 .IAW SRM 51-40-02. SEE STEPS FOR INDIVIDUAL SIGN OFFS OF WORK PREFORMED.; [03] C/W
